# SDR DL76K060032

- Difficulty date: January 10, 2006
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 17,794 hours, 7,943 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PRIOR TO BOARDING AFT PORTION OF ACFT HAD STRONG ACRID SMELL INSPECTED INTERIOR CABIN AREA AND CARGO BINS.  RAN A/C PACKS AND RECIRC FANS.  CANNOT DUPLICATE SMELL.  ALL ACFT INTERIOR LIGHTING CKS OK.  ACFT OK FOR SERVICE.
